RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 164, Number 2, Pages 196–206 (Mi tmf6533)  

Some integral equations related to random Gaussian processes

V. G. Marikhin, V. V. Sokolov

Landau Institute for Theoretical Physics, RAS, Moscow, Russia

Abstract: To calculate the Laplace transform of the integral of the square of a random Gaussian process, we consider a nonlinear Volterra-type integral equation. This equation is a Ward identity for the generating correlation function. It turns out that for an important class of correlation functions, this identity reduces to a linear ordinary differential equation. We present sufficient conditions for this equation to be integrable (the equation coefficients are constant). We calculate the Laplace transform exactly for some concrete random Gaussian processes such as the “Brownian bridge” model and the Ornstein–Uhlenbeck model.

Keywords: random process, integral equation, Laplace transform

DOI: https://doi.org/10.4213/tmf6533

Full text: PDF file (392 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 164:2, 992–1001

Bibliographic databases:

Received: 08.02.2010

Citation: V. G. Marikhin, V. V. Sokolov, “Some integral equations related to random Gaussian processes”, TMF, 164:2 (2010), 196–206; Theoret. and Math. Phys., 164:2 (2010), 992–1001

Citation in format AMSBIB
\Bibitem{MarSok10}
\by V.~G.~Marikhin, V.~V.~Sokolov
\paper Some integral equations related to random Gaussian processes
\jour TMF
\yr 2010
\vol 164
\issue 2
\pages 196--206
\mathnet{http://mi.mathnet.ru/tmf6533}
\crossref{https://doi.org/10.4213/tmf6533}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...164..992M}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 164
\issue 2
\pages 992--1001
\crossref{https://doi.org/10.1007/s11232-010-0079-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282705000002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956439368}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6533
  • https://doi.org/10.4213/tmf6533
  • http://mi.mathnet.ru/eng/tmf/v164/i2/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:382
    Full text:113
    References:65
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020